# SDR UHLA2007022100001

- Difficulty date: February 21, 2007
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 4,467 hours, 1,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031031021
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF STRUCTURE - LT WING LEADING EDGE SKIN DENTED AND TORN BEHIND BEHIND SLAT NR 1 AT I/B ATTACH POINT.  UNSUPPORTED EDGES OF CUTOUT WERE BENT FORWARD.  AN 8.25 INCH TEAR IN UPPERMOST EDGE OF CUTOUT WHERE IT WAS BENT UNTIL METAL RUPTURED, OUT OF LIMITS PER SRM 57-20-10.  DAMAGE TO UNDERLYING BRACKET AS WELL.  NO DAMAGE NOTED ON EITHER SIDE SUPPORT.  REPAIRED IAW IC2007-170/04885-A.  UPON INSPECTION DATED 6/14/2010 FOUND SKIN WAS REPLACED PER IC2007-170/04885-A AND SRM 51-41-02 AND 51-43-05.
